# SDR SWIA200515238

- Difficulty date: July 7, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 2,662 hours, 2,277 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB CH1 INOP AND WON'T RESET.  REPLACED STAB CH1 PUSH SWITCH.  OPERATIONAL CHECK IAW 27-41-00 GOOD.
